# SDR IPXA2015071891258

- Difficulty date: July 18, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,022 hours, 15,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BATTERY 1 LOW DURING EMRGENCY LIGHTS TEST.  DEFERRED EMERGENCY LIGHTS IAW MEL 33-50-4.  REVERSED DMP 33-50-4.  REPLACED EMERGENCY POWER SUPPLY BATTERY IAW MM 33-51-01.  OPS CHECK GOOD.  THIS CLEARS M556856, REF:IPC 33-51-10-01, ITEM 005J.
